# SDR QXEA0001077

- Difficulty date: April 4, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N494US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11167
- Aircraft time: 35,473 hours, 44,702 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RT SIDE OF VERTICAL STABILIZER IS CHAFED WHERE HORIZONTAL STABILIZER ICE SCRAPER MOVES.  REPAIRED IAW HORIZON AIR EA 4-55-72.
